# SDR CALA2013101892175

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 73,999 hours, 10,326 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EQ4836 TANK UNIT CTR LT NR 8 M28154 IS OPEN OR SHORTED.  FAULT OCCURRED INTERMITTENTLY LEGS 8, 15, 19 & 21.  CTR TANK INDICATION INOPERATIVE PARTS 483-2010  5041KTU01TANK.
